# SDR AALA202506058826

- Difficulty date: June 3, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 30,350 hours, 11,861 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710214
- Part serial: 45M2MM
- Condition: Faulted
- Location: Wx Radar
- Part time: 30,350 hours, 11,861 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO ORD DUE TO THE FLIGHT CREW REPORTING THAT WEATHER RADAR NOT PICKING UP WEATHER TO DISPLAY. IN ADDITION RADAR WOULD PICK UP GROUND CLUTTER. THE AIRCRAFT LANDED SAFELY AT ORD AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE WEATHER RADAR TRANSCIEVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 34-41-33.
